MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus analyzer serial number is (b)(4).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with tina-quant hbalc gen.3 on a cobas integra 400 plus.The patient sample resulted in an hba1c value of 6.27 %.The patient's treating doctor questioned the result because if did not match the patient's clinical presentation.The patient was not diabetic.A second sample was collected from the patient at another laboratory and the result for this sample was 5.2 %.
 
Additional Manufacturer Narrative
Investigations determined the customer is not performing calibration every 29 days according to instructions for use.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HBALC GEN. 3
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20709431
Report Number1823260-2024-03349
Device Sequence Number8211998
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number05336163190
Device Lot Number79012301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown